Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Iressa (http://www.iddb.org/forums/forumdisplay.php?f=168)
-   -   No Subject (http://www.iddb.org/forums/showthread.php?t=2060)

dusty weaver 09-07-2003 05:00 AM

No Subject
 
Please help me w/ some answers regarding my 81 yr . old fathers condition. He has been on Iressa over 5 wks now, last nite he starting having a raw rectum, a pattern of red spots on his arm 18 inches long.<br>Could this be a side effect, and are their any internal hemorraging , bleeding issues i should be concerned about.<br>First getting an appointment , physically getting him to the doctor, and hearing the same old thing. "Take this and call us in two weeks".<br>Frustrated and angry,<br><br>Dusty

Unregistered 10-08-2003 05:00 AM

No Subject
 
hand foot syndrome occurs rarely as a side effect of iressa


All times are GMT. The time now is 11:53 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.